RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 10, Number 3  


Vladimir Igorevich Arnold
D. Anosov, V. Buchstaber, S. Gusein-Zade, Yu. Ilyashenko, A. Khovanskii, S. Lando, S. Novikov, A. Sossinsky, M. Tsfasman, V. Vassiliev
481
Moments of quadratic Dirichlet $L$-functions over rational function fields
Alina Bucur, Adrian Diaconu
485
Classical and quantum integrability
Mauricio D. Garay, Duco van Straten
519
On density of horospheres in dynamical laminations
A. Glutsyuk
547
On generating series of classes of equivariant Hilbert schemes of fat points
S. Gusein-Zade, I. Luengo, A. Melle-Hernández
593
Parabolic Character Sheaves, III
G. Lusztig
603
Dyck and Motzkin triangles with multiplicities
V. R. Meshkov, A. V. Omelchenko, M. I. Petrov, E. A. Tropp
611
The Mukai pairing and integral transforms in Hochschild homology
Ajay C. Ramadoss
629
Decoding Rauzy induction: Bufetov's question
William A. Veech
647
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019